A 40-year-old member asked:
Disclaimer

can a yeast infection cause stomach pain and nausea?

1 doctor answer
Dr. Charles Davant
48 years experience Family Medicine
Vaginal yeast?: If you mean a vaginal yeast infection, no.
Answered on Sep 10, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old member asked:
Dr. Martin Raff
55 years experience Infectious Disease
Candidal vaginitis: If you are referring to vaginal candidiasis it is not likely to produce nausea. If this persists, go and see a doctor. Good luck.
A 30-year-old member asked:
Dr. Charles Davant
48 years experience Family Medicine
No: No. Are you pregnant?
A 30-year-old female asked:
Dr. Leila Hashemi
20 years experience Internal Medicine
Possible: very unlikely but possible if it's very severe, why don't you see your provider for a pelvic exam and an Urinalysis. Maybe you have urinary tract infe ... Read More
A 24-year-old female asked:
Dr. Willam Lau
9 years experience Infectious Disease
It can: unusual but one dose of any medication can cause nausea and vomiting.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month